# SDR AALA201805229006

- Difficulty date: May 19, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N932NN
- Make and model: Boeing 737823
- Aircraft serial: 33488
- Aircraft time: 15,919 hours, 6,387 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: WIN1303
- Part serial: 1227124
- Condition: Chipped
- Location: R3
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHIP FOUND ON INSIDE PANE OF THE R3 WINDOW.   REPLACED R3 WINDOW IAW AMM 56-11-21.  PERFORMED A LEAK CHECK,  OK FOR SERVICE.  THE AIRCRAFT WAS GROUNDED.
